Top answers from doctors based on your search:
Disclaimer

antidepressant side effects of appetite suppressant

A 39-year-old member asked:
Dr. Shariq Refai
12 years experience Psychiatry
Call: call your doctor and discuss if stopping the medication would be appropriate and if possibly finding an alternative would be possible. depends on the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please let us know: Which antidepressant you are referring to. Each antidepressant medication has different potential side effects. You can clarify and re-ask.
A 21-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Talk w/your doctor: I'm glad your depression is better. That's good news! to address any problems with your antidepressants themselves, it's best to talk with the docto ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
See below: Though not approved as an appetite suppressant, buproprion will work as one in addition to being an anti depressant.
A 42-year-old female asked:
Dr. Bassam Amawi
48 years experience Psychiatry
Ask U pharmacit: Over the counter medication can interact with patient's regular med. U need to ask u pharmacist.
1
1 thank
A 33-year-old female asked:
Dr. Inaam Schneider
43 years experience Internal Medicine
No : I have never used it as an appetite suppressant , unless se you eat when you are anxious and he is trying to decrease your anxiety !!!!
1
1 thank
A 33-year-old member asked:
Dr. Adam Tripp
14 years experience Psychiatry
More serotonin: Ssris increase the amount of serotonin in the synapes between the neurons in your brain. This increase in serotonin helps depressive symptoms, showing ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Mostly reversible: Most of the adverse effects with anti-depressants are felt to be reversible, as in resolve when you stop the medication.
1
1 thank
A 36-year-old member asked:
Dr. Laura Davies
23 years experience Psychiatry
Depends: It depends on which antidepressant, and which side effect. Often the side effects are noticeable before the benefits, so it is important to have a goo ... Read More
2
2 thanks
A 34-year-old male asked:
Dr. Donald Gieck
13 years experience Clinical Psychology
It depends...: Rates of Side effects vary by type of antidepressant. These are most likely to present during the first couple of weeks of treatment, but the good new ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month